# SDR CA060706005

- Difficulty date: June 22, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 10,487 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 9599060114
- Condition: Failed
- Part time: 5,380 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN) PILOT REPORTED THAT ECS WAS SELECTED ON AT PREFLIGHT CHECK. NO PROBLEM NOTICED. SOON AFTER ROUTINE TAKEOFF AN ODOUR WAS PREVALENT IN COCKPIT. ECS SYSTEM WAS DEACTIVATED AND ODOUR DISSIPATED ALMOST IMMEDIATELY. AIRCRAFT RETURNED TO PLACE OF DEPARTURE WITH NO FURTHER FAULTS. PASSENGERS DEBOARDED AND CAPTAIN PERFORMED GROUND RUN TO TEST ECS. ODOUR RETURNED AS SOON AS ECS SELECTED ON. ECS SYSTEM WAS AGAIN DEAVTIVATED AND AIRCRAFT RETURNED TO BASE UNPRESSURIZED AND TROUBLESHOT SYSTEMS INDICATING COLD AIR UNIT WAS AT FAULT. UNIT WAS REPLACED WITH SERVICEABLE PART. GROUND RUN PERFORMED WITH NO FAULT FOUND. AIRCRAFT RETURNED TO SERVICE. (TC# 20060706005)
